# SDR RAIA201502100001

- Difficulty date: February 10, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145830
- Aircraft time: 26,533 hours, 24,492 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O DV WINDOW OPENED SLIGHTLY ON TAKEOFF, ATTEMPTED TO CLOSE BUT BUTTON ON HANDLE WOULD NOT FULLY EXTEND, RETURNED TO BLOCK.  MAINTENANCE INSPECTED F/O DV WINDOW AND PERFORMED ADJUSTMENT AND OPS CHECK GOOD.
